My last period was 24 jan, yesterday I had slight spotting that lasted maybe an hour my Depo-Provera finished november. Negative hpt what's wrong?
Depot therapy . I assume you are referring to Lupron (leuprolide) therapy to help regulate your cycles against endometriosis. Read==>http://www.Endofacts.Com/faqs.Aspx. As you see from the article, it may take up to 3 months to achieve satisfactory results. Consult your gynecologist for additional guidance.
I have sore breast leg cramps low stomach cramps off Depo-Provera for six months spotted last month due for period tomorrow hpt negative hungry more pee a lot?
Well, among other. Things i think u have a bladder infection. It would explain a lot of the cramping. The breast soreness is related to changing hormones. You had a buffer with the depo-provera because your ovaries were not producing estrogen. The leg pain may be referred from the bladder or uterus but if u have a swollen leg and difficulty walking it could be a blood clot. That's unlikely but i would see doc. Read more...
I have been on the Depo-Provera shot for 4-6 months. Last month I didn't get my period at all. Yesterday I noticed light spotting. Today it's heavier. Normal?
Yes. Most women using depo will not have a regular period. Many will experience unpredictable spotting and bleeding. If this becomes problematic then see your OB because it can be treated. Read more...